# SDR JBXA03012

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N261BD
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 10,902 hours, 10,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Display
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL LIGHT YELLOW/RED WITH GEAR LEVER DOWN DISPLAYED ON EICAS.  RELEASED PER MEL 32-30-01 AND ASSIGNED TO DMI NUMBER 12916.
